Several Results on Nonsmooth Analysis

  • Xianling Fan
Part of the Mathematics and Its Applications book series (MAIA, volume 356)

Abstract

In this paper we summarize the author’s several results on nonsmooth analysis.

Keywords

Periodic Solution Open Subset Hamiltonian System Lipschitz Function Topological Degree 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Ambrosetti A., Coti-Zelati V., Closed orbits of fixed energy for singular Hamiltonian systems, Arch. Rat. Mech. Anal., 112 (1990),339–362.MathSciNetMATHCrossRefGoogle Scholar
  2. [2]
    Aubin J. P., Cellina A., Differentiate Inclusions, Springer-Verlag.Berlin, 1984.Google Scholar
  3. [3]
    Benci V., Giannoni F., Periodic solution of prescribed energy for a class of Hamiltonian systems with singular potentials, J. Diff. Eq., 82 (1989), 60–70.MathSciNetMATHCrossRefGoogle Scholar
  4. [4]
    Berestycki H., Lasry J., Mancini G., Ruf B., Existence of multiple periodic orbits in star-shaped Hamiltonian surfaces, Comm. Pure Appl. Math., 38 (1985), 253–289.MathSciNetMATHCrossRefGoogle Scholar
  5. [5]
    Borisovich Yu., Zviagin V., Sapronov Yu., Nonlinear Fredholm maps arid Leray-Schauder theory. Uspekhi Mat. Nauk, 32: 4 (1977), 3–54.MATHGoogle Scholar
  6. [6]
    Chang K. C., Critical Point Theory and Its Applications, Shanghai Science and Technology Press, Shanghai, 1986. (Chinese).MATHGoogle Scholar
  7. [7]
    Chang K. C., Variational methods for nondifferentiable functionals and their application to PDE., J. Math. Anal. Appl., 80 (1981), 102–129.MathSciNetMATHCrossRefGoogle Scholar
  8. [8]
    Chen W. Y., Nonlinear Functional Analysis, Gansu Renmin Press, Lanzhou, 1982. (Chinese).Google Scholar
  9. [9]
    Chen W. Y., Fan X. L., Implicit Function Theorems, Lanzhou Univ. Press, Lanzhou, 1986. (Chinese).Google Scholar
  10. [10]
    Clarke F. H., Optimization and Nonsmooth Analysis, John Wiley, Sons, Inc., 1983.MATHGoogle Scholar
  11. [11]
    Fan X. L., The C 1-admissible approximation for Lipschitz functions and the Hamiltonian inclusions, (Research Announcements) Advances in Math. (China), 20: 1 (1991), 127–128.MATHGoogle Scholar
  12. [12]
    Fan X. L., A Viterbo-Hofer-Zehnder type result for Hamiltonian inclusions, Ann. Faculte Sci. Toulouse Math., 12: 3 (1991), 365–372.MATHCrossRefGoogle Scholar
  13. [13]
    Fan X. L., The set-valued Fredholm mappings and topological degree, Chinese Quarterly J. Math., 6: 4 (1991), 68–71. (Chinese).Google Scholar
  14. [14]
    Fan X.L., The necessary and sufficient conditions for Lipschitz local homeomorphism, Chin. Ann. of Math., 13 B: l (1992), 40–45.Google Scholar
  15. [15]
    Fan X. L., Existence of multiple periodic orbits on star-shaped Lipschitz-Hamiltonian surfaces, J. Diff. Eq., 98: 1 (1992), 91–110.MATHCrossRefGoogle Scholar
  16. [16]
    Fan X. L., The essential critical points of lipschitz functionals, J. Math. Research Exposition, 14: 4 (1994), 557–560. (Chinese).MATHGoogle Scholar
  17. [17]
    Fan X. L., Liu B. S., The essential critical points of minimax type of Lipschitz functionals, J. Lanzhou Univ. (Natur. Sci.), 31: 1 (1995), 1–4. (Chinese).MathSciNetMATHGoogle Scholar
  18. [18]
    Fan X. L., Qin C. L., The C 0-Fredholm maps and topological degree, J. Lanzhou Univ. (Natur. Sci.), 30: 4 (1994), 1–4. (Chinese).MATHGoogle Scholar
  19. [19]
    Fan X. L., Liu B. S., The C 1-admissible approximation for Lipschitz functions and the Hamiltonain inclusions, J. Lanzhou Univ. (Natur. Sci.), 29: 3 (1993), 38–42. (Chinese).MathSciNetMATHGoogle Scholar
  20. [20]
    Fan X. L., Wang B. X., Remarks on periodic solutions of prescibed energy for singular Hamiltonian systems, Houston J. Math., 17: 3 (1991), 385–393.MathSciNetMATHGoogle Scholar
  21. [21]
    Hofer H., Zehnder E., Periodic solutions on hypersurfaces and a result by C. Viterbo, Invent. Math., 90 (1987), 1–9.MathSciNetMATHCrossRefGoogle Scholar
  22. [22]
    Rabinowitz P. H., Periodic solutions of Hamiltonian systems, Comm. Pure Appl. Math., 31 (1978), 157–184.MathSciNetCrossRefGoogle Scholar
  23. [23]
    Shi S. Z., Nonsmooth analysis, Adv. in Math. (China), 15: 1 (1986), 9–21. (Chinese).MATHGoogle Scholar
  24. [24]
    Viterbo C., A proof of the Weinstein conjecture in R 2n, Ann. Inst. H. Poincare, Anal, non Lineaire, 4 (1987), 337–356.Google Scholar

Copyright information

© Kluwer Academic Publishers 1996

Authors and Affiliations

  • Xianling Fan
    • 1
  1. 1.Department of MathematicsLanzhou UniversityLanzhouChina

Personalised recommendations